MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 RM
Catalog Number 02.18.002RM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 december 2019.Lot 189248:(b)(4) items manufactured and released on 23-jan-2019.Expiration date: 2024-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: moto partial knee 02.18.If2.09.Rm tibial insert fix s2 rm - 8mm lot.168049 (k162084).Batch review performed on 20 december 2019.Lot 168049: (b)(4) items manufactured and released on 17-jan-2017.Expiration date: 2021-12-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee 02.18.Tf2.Rm tibial tray fix cemented s2 rm lot.184276 (k162084).Batch review performed on 20 december 2019.Lot 184276: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar event reported.
 
Event or Problem Description
Revision surgery performed after 5 months from the primary due to instability due to a stiff knee.The cause of the stiff knee is unknown.The surgeon revised the femoral component, tibial tray, and insert and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 RM
Common Device Name
PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9562264
Report Number3005180920-2019-01112
Device Sequence Number11497148
Product Code HSX
UDI-Device Identifier07630030895562
UDI-Public07630030895562
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Catalogue Number02.18.002RM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;